# SDR USAA2012120500016

- Difficulty date: November 19, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 42,547 hours, 17,325 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324200000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 151VG BETWEEN FR53 TO FR55A & BETWEEN Y692 TO -Y692.  REPLACED FLOOR PANEL 151VG IAW A319 SRM 53-02-00, PAR 8H, FIG 209 & IRM 9701 REV G.
